# SDR MK9A201401170001

- Difficulty date: January 16, 2014
- Submitted: January 17, 2014
- Operation: Air carrier
- Aircraft: N825MA
- Make and model: Cessna 208B
- Aircraft serial: 208B5065
- Aircraft time: 182 hours, 333 cycles
- Engine: Pwa PT6A114
- Engine time: 182 hours, 333 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER SHUTDOWN SMOKE WAS OBSERVED COMING FROM THE ENGINE.
